# SDR FDEA201406261553

- Difficulty date: June 26, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N978FD
- Make and model: Boeing 757236
- Aircraft serial: 24119
- Aircraft time: 51,318 hours, 22,314 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMER LIGHT INOPERATIVE.  RELEASED FOR SERVICE IAW MEL 33-51-01-01.  INTERIOR EMER LIGHTS INOPERATIVE.  R & R LIGHT BULB, NO HELP.  SWAPPED  BATTERY PACK ASSEMBLY LIGHT STARTED TO WORK BUT VERY DIM THEN AFTER TURNING ON 3 TIMES LIGHT FAILED AGAIN.  SWAPPED BACK ORIGINAL BATTERY PACK, NEEDS  POWER SUPPLY.  LIGHT PANEL ASSEMBLY OPEN & LADDER ON  BOARD ACFT TO AID IN THE REMOVAL.
